Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 79, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 30, 2009, 2:05 PM EDT for Adams County, Pennsylvania. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2009, 2:05 PM EDT (18:05 UTC)
- Expired
- Jun 30, 2009, 2:45 PM EDT
- In force
- 40 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Adams County, PA
The radar
The Sterling radar (KLWX), 106 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 301805
SVRCTP
PAC001-301845-
/O.NEW.KCTP.SV.W.0079.090630T1805Z-090630T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT TUE JUN 30 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 245 PM EDT
* AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SEVEN STARS...OR NEAR GETTYSBURG...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BONNEAUVILLE AROUND 215 PM EDT...
NEW OXFORD AND HEIDLERSBURG AROUND 225 PM EDT...
MCSHERRYSTOWN AND LAKE MEADE AROUND 230 PM EDT...
EAST BERLIN AROUND 235 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3981 7734 3990 7735 3999 7702 3995 7698
3992 7697 3990 7699 3988 7699 3987 7696
3984 7699 3980 7699 3979 7700
TIME...MOT...LOC 1805Z 262DEG 26KT 3985 7725
$$
FORECASTER: GARTNER/ONDREJIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:10 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 30, 11:10 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1110 AM EDT TUE JUN 30 2009 .SYNOPSIS... VERY UNSETTLED WEATHER IS IN STORE FOR THE NEXT COUPLE OF DAYS AS A LARGE UPPER LEVEL LOW PRESSURE SYSTEM MOVES SLOWLY ACROSS THE GREAT LAKES REGION. THE CHANCE FOR SHOWERS OR AFTERNOON THUNDERSTORMS WILL BE GREATEST TODAY AND WEDNESDAY...THEN DECREASE EACH DAY FROM THURSDAY THROUGH SATURDAY AS THE UPPER LOW GRADUALLY FILLS AND SLIDES EAST AND NORTH. UNDER CLOUDS AND SHOWERS...TEMPERATURES WILL BE BELOW NORMAL TODAY THROUGH THURSDAY...BUT WILL REBOUND TO NEAR NORMAL BY THE END OF THE HOLIDAY WEEKEND AS HIGH PRESSURE SHOULD RETURN. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SWOMCD JUST RELEASED A FEW MINUTES AGO...CONCERNING SVR TSRA POTENTIAL ACROSS THE EASTERN ZONES OF OUR CWA (I.E. - THE SUSQ VALLEY...AND POINTS NE). THE AREA IS TARGETED TO SEE THE BEST COMBINATION OF MIXED LAYER CAPE OF 1500-2300 J/KG THIS AFTERNOON...LARGE SCALE FORCING VIA THE LEFT EXIT REGION OF AN 80 KT/300 MB JET...AND SFC-3 KM HELICITY OF UP TO 150 M2/S2. THE MAIN SVR WX THREAT WILL BE LOCALIZED DOWNBURST WIND DAMAGE FROM MINI BOW ECHOES...ALONG WITH HAIL BETWEEN 3/4 AND 1 INCH IN DIAMETER AS WE SEE THE WET BULB ZERO LEVEL ONLY AROUND 8-9 KFT AGL...AND A DECENT AMT OF CAPE ABOVE THE -20C LEVEL ABOUT 19 KFT. AFTER THE COLD FRONT/LEE TROUGH COMBO PUSHES EAST TO THE SUSQ VALLEY DURING THE MID TO LATE AFTERNOON...THE CENTRAL MTNS AND PARTS OF THE LAURELS COULD SEE A RELATIVE MIN IN SHOWERS AS THE SUBSIDING...LEFT REAR QUADRANT OF THE JET CROSSES THE AREA AND LVLL WINDS BECOME WNW AT 10-15 KTS. MAX/12 HOUR QPF WILL BE 1-1.5 INCHES IN A FEW LOCATIONS ACROSS THE MID SUSQ VALLEY WHERE SEVERAL ROUNDS OF SHOWERS/TSRA HAVE ALREADY CROSSED THE REGION. && .SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... SHOWERS WILL BECOME SCATTERED OVERNIGHT...THEN EXPAND IN COVERAGE ONCE AGAIN BY WED AFTERNOON. EXPECT THE PATTERN TO BE STUCK THROUGH WED NIGHT...WITH MINS GENERALLY IN THE 50S AND HIGHS IN THE M60S NW TO NEAR 80 IN THE SE. MORE SHOWERS WILL OCCUR...WITH RELATIVELY MORE FREQUENT SHRA IN THE NW THAN IN THE SE. && .LONG TERM /THURSDAY THROUGH MONDAY/... GRADUAL IMPROVEMENT WILL BE SEEN FOR LATE THIS WEEK INTO SATURDAY AS THE SLOW MOVING UPPER LOW IS PROGGED TO FILL AND SLOWLY LIFT NEWD AS PER MED RANGE ENSEMBLES AND LATEST DETERMINISTIC RUNS. SEASONABLE TEMPERATURES AND MAINLY DRY CONDITIONS EXPECTED FOR THE HOLIDAY WEEKEND. THERE COULD STILL BE ISOLATED AFTERNOON SHOWERS ON SATURDAY AS LAPSE RATES REMAIN FAIRLY STEEP ON THE PERIPHERY OF THE DEPARTING H5 UPPER TROF WHICH BY THEN IS OVER NEW ENGLAND HEADING INTO THE MARITIMES. STRONG UPPER RIDGE HOLDS OVER THE SOUTHWESTERN UNITED STATES BY NEXT WEEKEND AND EARLY NEXT WEEK...WITH A POTENTIAL LARGE PATTERN CHANGE POSSIBLE DOWNSTREAM FOR LATER NEXT WEEK AS A DEEP UPPER TROF REACHES THE PACNW HELPING TO NUDGE THE AMPLIFIED UPPER RIDGE EASTWARD INTO THE CENTRAL PLAINS. MEAN ENSEMBLE HEIGHTS BY THE EARLY TO MIDDLE PART OF NEXT WEEK INDICATE A DECIDED FLATTENING TO THE EASTERN UNITED STATES TROF...WITH SEASONABLE TO ABOVE NORMAL TEMPERATURES LIKELY BY THE END OF THIS EXTENDED PERIOD AND BEYOND. THE PREDOMINATE UPPER FLOW FROM THE NORTHWEST HOWEVER PORTENDS NEAR NORMAL TEMPERATURES WITH LOW CHC TO SLIGHT CHC OF PRECIPITATION AS MOISTURE CHALLENGED DISTURBANCES TRACK UP AND OVER THE HIGH PLAINS UPPER RIDGE AXIS AND DROP SEWD ACROSS THE GREAT LAKES INTO THE NORTHEAST. THUS...DAYS 5 THROUGH 8 CONTAIN AT LEAST SLGT CHC PRECIP MENTIONS...WHILE MUCH OR MOST OF THE TIME SHOULD REMAIN DRY IN SUCH A PATTERN. ALL IN ALL...FROM THURSDAY ONWARD CONDITIONS WILL GRADUALLY IMPROVE SO DONT CANCEL THE OUTDOOR PLANS FOR THE HOLIDAY WEEKEND JUST YET. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... ABNORMALLY DEEP VORTEX WILL KEEP SHOWERS AND EVEN THUNDERSTORMS ACROSS THE REGION THROUGH THU. MOST OF THE STORMS WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. WITH SUCH COLD AIR ALOFT... WILL HAVE TO WATCH FOR GUSTY WINDS AND SMALL HAIL. IN THIS CASE... THINK HAIL WILL BE MORE OF A THREAT THAN WINDS...GIVEN THE LACK OF A GRADIENT AT LOW LEVELS. MOST LOCATIONS WILL BE VFR...BUT MVFR CONDITIONS WILL BE POSSIBLE IN SOME OF THE HEAVIER STORMS... AS WELL AS EARLY WED AM AGAIN. CONDITIONS SHOULD IMPROVE LATER ON FRIDAY INTO SATURDAY... AS WEAK HIGH PRESSURE BUILDS INTO THE AREA. OUTLOOK... WED...MAINLY VFR...BUT MVFR IN SCT SHRA/TS. THU AND FRI...MAINLY VFR...BUT MVFR IN SCT SHRA/TSRA. SAT...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO/LAMBERT LONG TERM...DEVOIR AVIATION...GARTNER/MARTIN
Hazardous weather outlook, Jun 30, 11:56 AM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1156 AM EDT TUE JUN 30 2009 PAZ004>006-010>012-017>019-024>028-033>037-045-049-050-056-057- 063>065-011600- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON- UNION-SNYDER-PERRY-DAUPHIN-CUMBERLAND-ADAMS-YORK- 1156 AM EDT TUE JUN 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ041-042-046-051>053-058-059-066-011600- NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL-LEBANON-LANCASTER- 1156 AM EDT TUE JUN 30 2009 ...SLIGHT RISK OF SEVERE THUNDERSTORMS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. STEINBUGL
In the hours before
Special weather statement, Jun 30, 12:59 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT TUE JUN 30 2009
PAZ036-056-063-301745-
CUMBERLAND PA-FRANKLIN PA-PERRY PA-
1259 PM EDT TUE JUN 30 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
SOUTHWESTERN PERRY AND WESTERN CUMBERLAND COUNTIES...
AT 1257 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHADE GAP...
MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR NEWBURG AROUND 120 PM...NEWVILLE AROUND 130
PM...WALNUT BOTTOM AROUND 140 PM AND PINE GROVE FURNACE AROUND 150
PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 192 AND 223...I-81 BETWEEN
MILE MARKERS 30 AND 45.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 4013 7780 4017 7780 4025 7773 4030 7721
4003 7723
EXPERIMENTAL
FORECASTER: STEINBUGLSpecial weather statement, Jun 30, 1:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 118 PM EDT TUE JUN 30 2009 PAZ005-010-011-301745- CAMERON PA-ELK PA-MCKEAN PA- 118 PM EDT TUE JUN 30 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ELK...NORTHWESTERN CAMERON AND SOUTHEASTERN MCKEAN COUNTIES... AT 117 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JOHNSONBURG... MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. ALSO...VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR JOHNSONBURG AROUND 125 PM...WILCOX AROUND 130 PM...EAST BRANCH DAM AROUND 140 PM AND ST. MARYS AROUND 145 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD 120...STATE ROAD 255. LAT...LON 4171 7823 4138 7815 4138 7884 4155 7889 EXPERIMENTAL FORECASTER: GARTNER
Special weather statement, Jun 30, 1:31 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT TUE JUN 30 2009
PAZ058-301800-
SCHUYLKILL PA-
131 PM EDT TUE JUN 30 2009
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHUYLKILL COUNTY...
AT 130 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MINERSVILLE...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR POTTSVILLE AROUND 140 PM...ST. CLAIR AROUND
145 PM...LANDINGVILLE AROUND 150 PM...NEW PHILADELPHIA AROUND 155 PM
AND MIDDLEPORT AROUND 200 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 117 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4063 7600 4062 7632 4077 7636 4091 7600
4072 7580
EXPERIMENTAL
FORECASTER: GARTNERSpecial weather statement, Jun 30, 1:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT TUE JUN 30 2009
PAZ036-064-301815-
ADAMS PA-FRANKLIN PA-
141 PM EDT TUE JUN 30 2009
...A STRONG THUNDERSTORM WILL AFFECT ADAMS AND EAST CENTRAL FRANKLIN
COUNTIES...
AT 139 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CASHTOWN AROUND 150 PM...SEVEN STARS AROUND
155 PM...BIGLERVILLE AROUND 200 PM AND HEIDLERSBURG AROUND 210 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.
LAT...LON 4005 7709 3989 7707 3977 7717 3977 7753
3991 7755
EXPERIMENTAL
FORECASTER: GARTNERSpecial weather statement, Jun 30, 1:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT TUE JUN 30 2009
PAZ065-066-301900-
LANCASTER PA-YORK PA-
141 PM EDT TUE JUN 30 2009
...STRONG THUNDERSTORMS WILL AFFECT LANCASTER AND SOUTHEASTERN YORK
COUNTIES THROUGH 3 PM EDT...
AT 138 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM EAST
PETERSBURG TO MILLERSVILLE TO 15 MILES SOUTH OF RED LION...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THESE STORMS WILL BE NEAR ROTHSVILLE...LANCASTER...SHENKS FERRY...AND
FAWN GROVE AROUND 150 PM...WILLOW STREET...EPHRATA...AKRON...AND
SUNNYBURN AROUND 200 PM...DENVER AND SMITHVILLE AROUND 210 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 279
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD
501.
LAT...LON 3972 7660 4013 7641 4016 7626 4031 7617
4032 7614 4015 7589 4013 7590 4011 7593
4005 7594 3997 7599 3990 7600 3978 7607
3971 7644
EXPERIMENTAL
FORECASTER: LAMBERTLocal storm report, Jun 30, 1:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT TUE JUN 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL HERSHEY 40.28N 76.65W
06/30/2009 E0.75 INCH DAUPHIN PA TRAINED SPOTTER
0100 PM TSTM WND DMG 3 E SKYLINE VIEW 40.34N 76.67W
06/30/2009 DAUPHIN PA TRAINED SPOTTER
SEVERAL TREES REPORTED DOWN IN EAST HANOVER TWP.
&&
CJEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:35 PM EDT | Special Weather Statement | CTP | Tioga | 25 min |
| Jun 30, 7:47 AM EDT | Special Weather Statement | CTP | Columbia, Montour | 73 min |
| Jun 30, 8:59 AM EDT | Special Weather Statement | CTP | Sullivan | 61 min |
| Jun 30, 10:06 AM EDT | Special Weather Statement | CTP | Union | 54 min |
| Jun 30, 10:10 AM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 30, 10:52 AM EDT | Special Weather Statement | CTP | Columbia, Montour | 53 min |
| Jun 30, 10:54 AM EDT | Special Weather Statement | CTP | Columbia, Montour | 51 min |
| Jun 30, 11:13 AM EDT | Special Weather Statement | CTP | Huntingdon | 47 min |
| Jun 30, 11:15 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 60 min |
| Jun 30, 11:59 AM EDT | Special Weather Statement | CTP | Adams | 61 min |
| Jun 30, 12:07 PM EDT | Special Weather Statement | CTP | Huntingdon | 53 min |
| Jun 30, 12:21 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, York | 69 min |
| Jun 30, 12:27 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 78 min |
| Jun 30, 12:36 PM EDT | Special Weather Statement | CTP | Franklin | 39 min |
| Jun 30, 12:39 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 81 min |
| Jun 30, 12:51 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 54 min |
| Jun 30, 12:57 PM EDT | Special Weather Statement | CTP | Schuylkill | 33 min |
| Jun 30, 12:59 PM EDT | Special Weather Statement | CTP | Cumberland | 46 min |
| Jun 30, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Schuylkill | 76 min |
| Jun 30, 1:18 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 27 min |
| Jun 30, 1:26 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk | 3 hr |
| Jun 30, 1:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| Jun 30, 1:41 PM EDT | Special Weather Statement | CTP | Lancaster | 79 min |
| Jun 30, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 66 min |
| Jun 30, 2:14 PM EDT | Special Weather Statement | CTP | Schuylkill | 46 min |
| Jun 30, 2:34 PM EDT | Special Weather Statement | CTP | York | 26 min |
| Jun 30, 3:22 PM EDT | Special Weather Statement | CTP | Tioga | 38 min |
| Jun 30, 4:07 PM EDT | Special Weather Statement | CTP | Lycoming | 38 min |
| Jun 30, 4:41 PM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Jun 30, 4:50 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 55 min |
| Jun 30, 5:37 PM EDT | Special Weather Statement | CTP | Montour | 23 min |
| Jun 30, 6:05 PM EDT | Special Weather Statement | CTP | Sullivan | 25 min |
| Jun 30, 6:13 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 32 min |
| Jun 30, 6:30 PM EDT | Special Weather Statement | CTP | Northumberland | 30 min |
| Jun 30, 6:59 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.